Any advise would be helpful

Melissa - posted on 01/20/2014 ( no moms have responded yet )

16

0

0

Hey there, not sure how active this site is but worth a shot...

I was on the nexplanon for 6 years and then they changed it to the implanon, when this all changed it started causing me troubles so I got it taken out on the 17th of December, I was told to wait for my period before beginning my pill, so time passed and I carried on having sex (I know I should have used something but not really too concerned about becoming pregnant, if it happens it happens) however on the 1st of January I had clear jelly mucus and it carried on for 2 days, after on the 7th I had light bleeding, now my periods are normally heavy but this was 3 days of very light bleeding then it all stopped and now having creamy discharge, I know I don't have an infection or thrush! I was wondering if anyone could let me know what they think this is? The last 2 days my nipples and only my nipples are so so so sore to touch and they constantly look like they are stiff however they aren't... Clearly Im just out of touch with all this as you can imagine having the implant in for 6 years and not having to worry... Im also really hungry, tired and bloated!!

Any info on this would be brilliant, I do have the docs on Friday but I'm going crazy!!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms